# SDR ASAA2025101161538

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64300
- Aircraft time: 26,262 hours, 8,322 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE RED NOSE GEAR LIGHT ILLUMINATED AFTER GEAR RETRACTION WHEN GEAR LEVER WAS MOVED FROM UP TO OFF. GEAR LEVER WAS RETURNED TO UP AND ALL GEAR LIGHTS EXTINGUISHED. WHEN THE NOSE GEAR LIGHT WAS ILLUMINATED INCREASED WIND NOISE COULD BE HEARD FROM THE NOSE GEAR AREA. NOSE GEAR EXTENSION COMPLETED NORMALLY. GROUNDED - YES. PERFORMED PSEU BITE REF FIM 32-09 TASK 801. FOUND NO FAULTS ACTIVE OR IN HISTORY. CHECKED LANDING GEAR CONTROL LEVER MODULE OUTPUTS AT PINS 1 AND 6 AT CONNECTOR D10982. MODULE FUNCTIONS CORRECTLY REF WDM 32-64-11-4 PG 4 SHEET 2 AND FIM 32-61 TASK 809. 1083094. ACCOMPLISHED FIM 32-30 TASK 809. RETRACTED AND EXTENDED NLG 5 TIMES. GEAR OPERATES NORMALLY REF AMM 32-33-00. GEAR IS UP AND LOCKED IN LESS THAN 9 SECONDS AFTER GEAR IS UP AND LOCKED MOVED CONTROL LEVER TO OFF POSITION. RED LIGHT DID NOT ILLUMINATE. WHEN SELECTED TO DOWN POSITION GEAR EXTENDS AND LOCKS IN LESS THAN 13 SECONDS. INSPECTED NLG WHEEL DOORS WHEN GEAR IS IN OFF POSITION, NO SAGGING OR ABNORMALITIES NOTED. COULD NOT DUPLICATE ISSUE DURING GEAR SWING. SEAMC SCOTT NOTIFIED.
